Complete sets of diagonal operators in quantum-statistical mechanics

Share/Save/Bookmark

Caspers, W.J. and Braak van de, H.P. and Verbeek, P.W. and Verstelle, J.C. (1971) Complete sets of diagonal operators in quantum-statistical mechanics. Physica, 53 (2). pp. 210-224. ISSN 0031-8914

[img]
Preview
PDF
783Kb
Abstract:Complete sets of diagonal operators, i.e. operators commuting with the hamiltonian of a physical system, are constructed. In terms of these sets all diagonal operators can be written as a series, the uniform convergence of which is studied for infinitely large systems. This uniform convergence is introduced as a possible criterion for ergodicity.
Item Type:Article
Copyright:© 1971 Elsevier Science
Faculty:
Science and Technology (TNW)
Research Group:
Link to this item:http://purl.utwente.nl/publications/68114
Official URL:http://dx.doi.org/10.1016/0031-8914(71)90071-1
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page